Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Capacity and equidistribution for holomorphic maps from $ {\bf C}\sp{2}$ to $ {\bf C}\sp{2}$


Author: Robert E. Molzon
Journal: Proc. Amer. Math. Soc. 71 (1978), 46-48
MSC: Primary 32H25
DOI: https://doi.org/10.1090/S0002-9939-1978-0590431-X
MathSciNet review: 0590431
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between equidistribution for holomorphic maps and sets of capacity zero are investigated.


References [Enhancements On Off] (What's this?)

  • [1] J. Carlson, A moving lemma for the transcendental Bezout problem, Ann. of Math. (2) 103 (1976), 305-330. MR 0409901 (53:13653)
  • [2] W. H. J. Fuchs, Topics in the theory of functions of one complex variable, Van Nostrand, Princeton, N. J., 1967. MR 0220902 (36:3954)
  • [3] P. Griffiths, On the Bezout problem for entire analytic sets, Ann. of Math. (2) 100 (1974), 533-552. MR 0404700 (53:8500)
  • [4] H. Wu, Remarks on the First Main Theorem of equidistribution theory. I, II, III, J. Differential Geometry 2 (1968), 197-202; 3 (1969), 83-94, 369-384.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H25

Retrieve articles in all journals with MSC: 32H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0590431-X
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society